# SDR ASAA0641179

- Difficulty date: November 8, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,384 hours, 25,564 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER UPPER SKIN HAS CLUSTERS OF DENTS.  PREPPED AREA FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 51 70 10.
